Just out of hospital for alarming angina a few days after ending a 1 year term of Plavix. Now the angina is gone, yet the tests showed nothing. But, before testing they had me on 9ml Heparine with constant monitering for 3 days; without telling me why. When I suggested a blood clot the doc just said: "Maybe". Are they reluctant to admit the dangers of Plavix?
stringfan, I was on Plavix for quite a while when I acquired a new doctor who simply told me I didn't need to take this drug any longer; no explanation, just told me to stop taking it. I did stop taking Plavix that same day. I may add here that the doctor I had at the time never told me to take aspirin after stopping Plavix. I ended up in the hospital for a month with blood clots in my lungs & an occlusion in my heart. No one ever told me that stopping Plavix cold turkey could cause this reaction. All of the doctors were reluctant to talk about this at the time. My daughter did research on the Internet after my hospital admission and found that it wasn't recommended to stop Plavix 'Cold Turkey.'
I hope you are doing well now.
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2011 • 1 answer
Posted 4 Oct 2011 • 1 answer
Posted 4 Apr 2012 • 2 answers
Posted 9 Jun 2012 • 2 answers
Posted 7 Apr 2013 • 1 answer